Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the computation of the Ratliff–Rush closure
Author(s) Juan Elias
TypeArticle in Journal
AbstractLet R be a Cohen–Macaulay local ring with maximal ideal m. In this paper we present a procedure for computing the Ratliff–Rush closure of an m-primary ideal I⊂R.
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104000100
LanguageEnglish
JournalJournal of Symbolic Computation
Volume37
Number6
Pages717 - 725
Year2004
Edition0
Translation No
Refereed No
Webmaster